# SDR DHL9670811C

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE SKIN DENTED AT BS 1130 BETWEEN S-8 AND S-17 LT.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-30-3, 9 INCHES BY 12 INCHES.
